# SDR SWI2024F00463

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331071
- Condition: Damaged
- Location: Bs 173
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90436-REO 690-53-00-495 MXCODEID74138-PR - REPAIRED DAMAGED AREA LOCATED AT FS173.00 FWD OF TRU SKIN CUTOUT ABOUT HALF WAY UP PER REO 690-53-00-495 REV -- DATED 9-22-22. REF CP 25542313 FOR REQUIRED NDT. REPAIR IS VALID FOR 3550 HOURS FROM INCORPORATION AT TAT 35310.9. , PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   REMOVED AND INSTALLED NEW SKIN AT FS169.00 - FS173.00 FWD OF LH TRU DOOR. REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG CC670-33040 REV-G. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
